Translator Disclaimer
2006 On Burkholder's supermartingales
Burgess Davis, Jiyeon Suh
Illinois J. Math. 50(1-4): 313-322 (2006). DOI: 10.1215/ijm/1258059477

Abstract

For $0< p <\infty$, put

\[ Y_t(c,p)=Y= B_t^{*(p-2)} [ B_t^2 -t ]+c B_t^{*p},\quad t>0, \]

where $B_t$ is a Brownian Motion and $B_t^*=\max_{0 \leq s \leq t} |B_s|$. Then for $0< p \leq 2$, $Y$ is a submartingale if and only if $c \geq \frac{2-p}{p}$, while for $2 \leq p < \infty$, $Y$ is a supermartingale if and only if $c\leq \frac{2-p}{p}$. This extends results of Burkholder. The first of these assertions implies a strong version of some of the Burkholder-Gundy inequalities.

Citation

Download Citation

Burgess Davis. Jiyeon Suh. "On Burkholder's supermartingales." Illinois J. Math. 50 (1-4) 313 - 322, 2006. https://doi.org/10.1215/ijm/1258059477

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1098.60042
MathSciNet: MR2247831
Digital Object Identifier: 10.1215/ijm/1258059477

Subjects:
Primary: 60G44
Secondary: 60J65

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top